MathSciNet Relay Station
MathSciNet bibliographic data
MR2247719 (2007d:93116) 93E03 (93D25 93E15 93E20)
Liu, Yun-Gang; Zhang, Ji-Feng Practical output-feedback risk-sensitive control for stochastic nonlinear systems with stable zero-dynamics. SIAM J. Control Optim. 45 (2006), no. 3, 885–926 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement